advertisement
Question
Posted by: CANDY COLA | 2008/06/03

OFF NORDETTE PILLS NO PERIODS

I have been off the pill since middle of January2008 and I last saw my periods in March 2008. I use condoms with husband and when he removes the consom there is traces of blood from the outised of the condom. Since last week I have been suffering from terrible headaches and in my life I never suffered from headaches - the pain is right in front of my eyes and I also have pains around my neck. I have also lost appetide and I have problems at home with husband we are sleeping in seperate bedrooms(Could this be because of stress?)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound like stress. The blood on the condom sounds worrying. It could indicate a problem with the cervix. Have it checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement